Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On Lommel and Bessel polynomials


Author: David Dickinson
Journal: Proc. Amer. Math. Soc. 5 (1954), 946-956
MSC: Primary 33.0X
MathSciNet review: 0086897
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.0X

Retrieve articles in all journals with MSC: 33.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0086897-8
Article copyright: © Copyright 1954 American Mathematical Society